Monday, March 25, 2013 – 11:00 – 15:00 (GMT-5) Eastern time / 08:00 – 12:00 noon Pacific time information to connect to the H.323 conference for Monday meeting:

Name of the VC in the MCU: reuna-saac Numeric ID: 16206
PIN : 6206
IP MCU: 146.83.188.19 (mcu-reuna.reuna.cl) VC will be open from: 11:00 (GMT-3)

VC will closed at: 17:00 (GMT-3)

There is a testing room called VC-Prueba Numeric ID 01313
If you need to call by phone you can try +56-02-23370371, you have to ingress the Numeric ID and PIN when is need it. If you need to connect by web conference, we have an alternative but just run on MS Windows.
You have to install the following application, http://mcu-reuna.reuna.cl/conferenceme.msi
Once installed you have to connect to http://mcu-reuna.reuna.cl/conference_join_cme.html?name=reuna-saac and follow instructions.

Agenda 

11:00 Welcome Remarks and Introduction – Download Presentation

Project Status Reports since the 27-March-2012 Meeting:

11:20 LSST- Download Presentation
11:50 ALMA/NRAO – Download Presentation
12:20 ALMA Chilean and International Connectivity – Download Presentation
12:50 Break (10 minutes)

New Projects to the SAACC:
13:00 AURA and affiliated facilities – Download Presentation
13:10 LineA- Download Presentation

Updates from International and National Network Providers

13:20 Internet2 Net+ – Download Presentation
13:40 AmLight:

– Update on performance monitoring and virtual circuit infrastructure – Download Presentation
- AmLight 2013 update – Download Presentation

14:00 RedCLARA
14:10 REUNA – Download Presentation
14:20 RNP
14:30 ANSP – Download Presentation

Roundtable Discussion (10 minutes):

14:40 Questions/Comments
14:50 Next Steps:

– Annual face-to-face meeting in conjunction with other conferences
– Video teleconferences every 6 months

15:00 Adjourn